CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Drug-induced pseudotumor cerebri.

Pseudotumor Cerebri (PTC) is an uncommon disorder whose etiology is largely unknown, although its association with steroid withdrawal, hypervitaminosis A, and the use of the tetracycline group of drugs has been well documented. We report here a case in which a patient on chronic divalproex therapy for a seizure disorder developed PTC. Changing his antiepileptic medication from divalproate to topiramate effected a remission of PTC symptoms while maintaining his seizure-free status. It is recommended that physicians treating epilepsy, vascular headaches, or mood disorders with divalproate consider the diagnosis of PTC when their patients complain of new onset of headaches or an increase in frequency or severity of existing headaches--especially those associated with a visual disturbance--to prevent permanent visual loss.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app